Utah, 2010Winter Storm in Utah, April 28 to 30, 2010
April 28 to 30, 2010 · NWS SLC · 1 event in 1 county or zone
A major Pacific storm set up over the western United States for several days, bringing periods of rain and snow to Utah. The cold and moist northwest flow brought almost continuous snow to the Cottonwood Canyons.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A major Pacific storm set up over the western United States for several days, bringing periods of rain and snow to Utah. The cold and moist northwest flow brought almost continuous snow to the Cottonwood Canyons. Note that this episode continued into May.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before the first event at Apr 28, 5:30 AM MST, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 28, 5:30 AM MST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
630 AM MDT WED APR 28 2010
.SYNOPSIS...A LATE SEASON PACIFIC STORM SYSTEM WILL IMPACT THE AREA
TODAY...AND THEN REMAIN ACROSS THE INTERIOR WEST THROUGH FRIDAY.
&&
.DISCUSSION...A BROAD UPPER LEVEL TROUGH OVER THE WESTERN CONUS HAS
PUSHED A COLD FRONT ACROSS NORTHERN UTAH OVERNIGHT. THE SURFACE
FRONT CURRENTLY EXTENDS FROM NEAR ELY ACROSS NORTHERN UTAH COUNTY UP
TO NEAR ROCK SPRINGS. THE FRONT WILL PUSH ACROSS CENTRAL UTAH THIS
MORNING...THEN IS EXPECTED TO STALL ACROSS SOUTHWEST TO EAST-CENTRAL
UTAH AS AN EMBEDDED SHORTWAVE TROUGH DIVES ACROSS INTO SOUTHERN
NEVADA. THE FRONT SHOULD FINALLY PUSH THROUGH SOUTHERN UTAH LATE
THIS AFTERNOON THROUGH THIS EVENING.
STRONG WINDS OCCURRED THROUGH THE NIGHT ACROSS MUCH OF THE AREA
AHEAD OF AND NEAR THE FRONT. EXPECT WINDS ACROSS SOUTHERN AND
EASTERN UTAH TO CONTINUE TO INCREASE THROUGH THE MORNING AND
AFTERNOON HOURS AS THE FRONT APPROACHES...AND THE TIMING OF THE
FRONT THROUGH THE AREA WOULD SUGGEST VERY STRONG WINDS TODAY. COLD
AIR BEHIND THE FRONT HAS RESULTED IN SIGNIFICANT PRESSURE RISES
ACROSS NORTHWEST UTAH WHERE WINDS REMAIN QUITE STRONG AT THIS TIME.
POSTFRONTAL WINDS WILL LIKELY BE STRONG IN OTHER AREAS AS
WELL...ESPECIALLY IN FAVORED AREAS SUCH AS SOME OF THE SOUTHERN AND
EASTERN VALLEYS. SOME WIND HIGHLIGHTS HAVE BEEN EXPIRED...BUT THE
REST CONTINUE.
PRECIPITATION HAS FILLED IN ACROSS NORTHERN UTAH BEHIND THE FRONT.
SNOW LEVELS WILL CRASH TO NEAR THE VALLEY FLOORS ONCE THE COLDER AIR
CURRENTLY OVER IDAHO AND FAR NORTHWEST UTAH ARRIVES LATER THIS
MORNING. HOWEVER...PRECIPITATION WILL DECREASE ACROSS THE NORTH THIS
AFTERNOON AS THE FRONT CONTINUES SOUTHWARD...SO VALLEY ACCUMULATIONS
ARE NOT EXPECTED TO BE SIGNIFICANT TODAY. MEANWHILE...MOUNTAINS
SHOULD RECEIVE SEVERAL NEW INCHES. AS THE FRONT STALLS THIS
AFTERNOON WITH THE APPROACH OF THE AFOREMENTIONED SHORTWAVE INTO
SOUTHERN NEVADA...EXPECT TO SEE A STRENGTHENING OF THE BAROCLINIC
ZONE AND THE RESULTING FRONTOGENETIC FORCING WILL SERVE TO FOCUS
PRECIPITATION OVER PORTIONS OF WEST-CENTRAL AND SOUTHWEST UTAH AS
WELL AS CENTRAL UTAH. SIGNIFICANT PRECIPITATION IS LIKELY IN THIS
AREA...WITH ACCUMULATING SNOWFALL WHERE SNOW LEVELS ARE LOW ENOUGH.
COLDER AIR ALOFT ARRIVES FOR TONIGHT THROUGH THURSDAY...SO EXPECT TO
SEE SHOWERS DEVELOP. FAVORABLE OROGRAPHIC FORCING SHOULD ALLOW WEST
TO NORTHWEST FACING SLOPES OF THE NORTHERN AND CENTRAL MOUNTAINS TO
SEE SIGNIFICANT SNOWFALL. IN ADDITION...24C TEMPERATURE
DIFFERENTIAL BETWEEN THE SURFACE OF THE GREAT SALT LAKE AND 700MB
WOULD MAKE THE POTENTIAL FOR LAKE-EFFECT SNOW A STRONG POSSIBILITY
TONIGHT INTO THURSDAY. BUFR WIND PROFILE SUGGESTS THAT THE MOST
LIKELY AREA TO BE IMPACTED WOULD BE FROM NORTHEAST SALT LAKE COUNTY
THROUGH SOUTHERN DAVIS COUNTY.
ANOTHER WEAK SHORTWAVE WILL DIVE INTO THE AREA ON FRIDAY AND PRODUCE
ANOTHER ROUND OF PRECIPITATION...MAINLY ACROSS NORTHERN AND CENTRAL
UTAH. A BRIEF BREAK LOOKS TO OCCUR FRIDAY NIGHT THROUGH SATURDAY
MORNING BEFORE THE TRAILING SHORTWAVE IMPACTS THE AREA SATURDAY
AFTERNOON INTO SUNDAY. MODELS STILL HAVE SOME DISAGREEMENTS ON WHEN
THE TROUGH WILL FINALLY EXIT THE AREA.
HAVE EXPANDED WINTER WEATHER HIGHLIGHTS INTO THE CENTRAL MOUNTAINS
AND WEST-CENTRAL AND SOUTHWEST VALLEYS TO COVER FOR THE STALLED
BOUNDARY TONIGHT. HAVE ALSO INCLUDED THE UINTA MOUNTAINS INTO AND
ADVISORY. WILL PROBABLY NEED ADDITIONAL HIGHLIGHTS ONCE THE LAKE
KICKS IN TONIGHT...BUT WITH SOME UNCERTAINTY REMAINING AS TO THE
EXACT AREAS IMPACTED...WILL LEAVE THIS FOR THE NEXT COUPLE OF SHIFTS
TO MONITOR.
&&
.AVIATION...THERE IS A 60 PERCENT CHANCE OF MVFR CONDITIONS AT THE
SLC TERMINAL THROUGH THE MORNING HOURS IN THE HEAVIEST RAIN
SHOWERS...WITH A RAIN/SNOW MIX ALSO POSSIBLE. FRONTAL PRECIPITATION
BAND WILL LIKELY SHIFT SOUTH IN THE AFTERNOON...BUT SHOWERS ARE
STILL LIKELY TO CONTINUE ACROSS THE AREA.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...HIGH WIND WARNING UNTIL NOON MDT TODAY FOR UTZ003-005.
HIGH WIND WARNING UNTIL 6 PM MDT THIS EVENING FOR UTZ517.
HIGH WIND WARNING UNTIL 6 PM MDT THIS EVENING FOR UTZ015-016.
HIGH WIND WARNING UNTIL 10 PM MDT THIS EVENING FOR
UTZ011-012.
HIGH WIND WARNING UNTIL 10 PM MDT THIS EVENING FOR
UTZ013-021.
HIGH WIND WARNING UNTIL 10 PM MDT THIS EVENING FOR UTZ019-020.
WIND ADVISORY UNTIL NOON MDT TODAY FOR UTZ009-010.
WIND ADVISORY UNTIL 6 PM MDT THIS EVENING FOR UTZ004-014.
WIND ADVISORY UNTIL 10 PM MDT THIS EVENING FOR UTZ518.
WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 6 PM MDT
THURSDAY FOR UTZ015-016.
WINTER WEATHER ADVISORY UNTIL 6 PM MDT FRIDAY
FOR UTZ007>009.
WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 6 PM MDT
FRIDAY FOR UTZ517.
WY...NONE.
&&
PUBLIC...CHENG
AVIATION...SCHOENING
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Apr 28, 5:50 AM MST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
650 AM MDT WED APR 28 2010
UTZ001>016-019>021-517-518-WYZ021-291300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
650 AM MDT WED APR 28 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.
.DAY ONE...TODAY AND TONIGHT
A COLD FRONT WILL CONTINUE TO MOVE THROUGH THE AREA
TODAY...PRODUCING VERY STRONG WINDS BOTH AHEAD OF AND ALONG THE
FRONT. SHOWERS AND THUNDERSTORMS FORMING BEHIND THE FRONT WILL BE
CAPABLE OF PRODUCING PERIODS OF HEAVY PRECIPITATION...WITH RAPIDLY
LOWERING SNOW LEVELS. THIS WILL LEAD TO SNOW ACCUMULATION IN THE
HIGHER TERRAIN...AS WELL AS SOME VALLEY LOCATIONS ALONG THE I-15
CORRIDOR. THE FRONT WILL MOVE THROUGH THE ENTIRE STATE OF UTAH BY
LATE TONIGHT...AND WINDS SHOULD DROP OFF CONSIDERABLY IN MOST
AREAS BY EARLY THURSDAY MORNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
AS COLDER AIR MOVES INTO THE AREA...THERE IS THE POTENTIAL FOR
LAKE-EFFECT SNOWFALL SOUTHEAST OF THE GREAT SALT LAKE WEDNESDAY
NIGHT THROUGH THURSDAY. THE STORM WILL CONTINUE TO LINGER ACROSS
MUCH OF THE WESTERN UNITED STATES THROUGH THE WEEKEND...BRINGING A
RETURN OF UNSEASONABLY COLD TEMPERATURES TO THE AREA...WITH
PERIODS OF HEAVY SNOWFALL POSSIBLE IN THE MOUNTAINS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Local storm report, Apr 28, 5:25 AM MST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
625 AM MDT WED APR 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM NON-TSTM WND GST SUNDANCE 40.37N 111.59W
04/28/2010 M73 MPH UTAH UT MESONET
SUNDANCE - ARROWHEAD - 8251 FT
0545 PM NON-TSTM WND GST BAUER 40.46N 112.37W
04/27/2010 M65 MPH TOOELE UT MESONET
STOCKTON BAR - 5161 FT
1010 PM NON-TSTM WND GST BARRO 40.73N 113.47W
04/27/2010 M63 MPH TOOELE UT MESONET
INTERSTATE 80 - 4125 FT
0100 AM NON-TSTM WND GST ALTA 40.56N 111.64W
04/28/2010 M61 MPH SALT LAKE UT MESONET
CENTRAL WASATCH PEAKS - 10994 FT
1100 PM NON-TSTM WND GST ALTA 40.59N 111.65W
04/27/2010 M105 MPH SALT LAKE UT MESONET
CARDIFF PEAK - 10059 FT
0530 PM NON-TSTM WND GST VERNON 39.99N 112.54W
04/27/2010 M63 MPH TOOELE UT MESONET
BLACK CROOK PEAK - 9275 FT
0225 PM NON-TSTM WND GST DUGWAY 40.12N 112.95W
04/27/2010 M61 MPH TOOELE UT MESONET
CAMEL BACK MTN - 5077 FT
0736 PM NON-TSTM WND GST MANTUA 41.55N 111.95W
04/27/2010 M60 MPH CACHE UT MESONET
MANTUA - 5899 FT
1130 PM NON-TSTM WND GST PROMONTORY PT 41.07N 112.59W
04/27/2010 M64 MPH BOX ELDER UT MESONET
HAT ISLAND - 4242 FT
1227 AM NON-TSTM WND GST WELLSVILLE 41.62N 111.93W
04/28/2010 M60 MPH CACHE UT MESONET
WELLSVILLE - 4665 FT
0110 AM NON-TSTM WND GST KIMBALL JCT 40.75N 111.62W
04/28/2010 M66 MPH SALT LAKE UT MESONET
PARLEYS SUMMIT - 7040 FT
0250 PM NON-TSTM WND GST DUGWAY 40.37N 113.00W
04/27/2010 M64 MPH TOOELE UT MESONET
UPPER CEDAR MTN - 7052 FT
1200 AM NON-TSTM WND GST SNYDERVILLE 40.69N 111.59W
04/28/2010 M79 MPH SUMMIT UT MESONET
CANYONS - CONDOR - 8999 FT
1200 AM NON-TSTM WND GST ALTA 40.57N 111.64W
04/28/2010 M84 MPH SALT LAKE UT MESONET
CENTRAL WASATCH PEAKS - 11066 FT
1050 PM NON-TSTM WND GST HOWELL 41.81N 112.34W
04/27/2010 M70 MPH BOX ELDER UT MESONET
I-84 AT WHITES VALLEY - 5125 FT
0700 PM NON-TSTM WND GST ALTA 40.57N 111.63W
04/27/2010 M70 MPH SALT LAKE UT MESONET
CENTRAL WASATCH PEAKS - 10443 FT
0403 PM NON-TSTM WND GST ENTERPRISE 37.56N 113.72W
04/27/2010 M63 MPH WASHINGTON UT MESONET
ENTERPRISE - 5340 FT
0305 PM NON-TSTM WND GST IBAPAH 40.12N 113.53W
04/27/2010 M60 MPH TOOELE UT MESONET
CAUSEWAY - 4246 FT
1150 PM NON-TSTM WND GST DUGWAY 40.05N 113.21W
04/27/2010 M61 MPH TOOELE UT MESONET
CALLAO GATE - 4250 FT
1108 PM NON-TSTM WND GST MONROE 38.63N 112.06W
04/27/2010 M77 MPH SEVIER UT MESONET
SIGNAL PEAK - 8792 FT
0950 PM NON-TSTM WND GST SALDURO 40.52N 113.75W
04/27/2010 M69 MPH TOOELE UT MESONET
NORTH SALT FLATS - 4218 FT
0745 PM NON-TSTM WND GST PARK CITY 40.62N 111.48W
04/27/2010 M61 MPH SUMMIT UT MESONET
DEER VLY - BALD EAGLE - 8400 FT
0730 PM NON-TSTM WND GST SNOWBASIN 41.20N 111.88W
04/27/2010 M95 MPH WEBER UT MESONET
OGDEN PEAK - 9570 FT
0505 PM NON-TSTM WND GST EVANSTON 41.27N 111.03W
04/27/2010 M59 MPH UINTA WY MESONET
EVANSTON - BURNS FIELD - 7162 FT
1100 PM NON-TSTM WND GST SILVER CREEK JCT 40.73N 111.50W
04/27/2010 M62 MPH SUMMIT UT MESONET
I-80 AT SILVER CREEK JCT - 6498 FT
1230 AM NON-TSTM WND GST PERRY 41.44N 112.06W
04/28/2010 M62 MPH BOX ELDER UT MESONET
I-15 AT WILLARD POE - 4220 FT
0700 PM NON-TSTM WND GST STOCKTON 40.46N 112.41W
04/27/2010 M74 MPH TOOELE UT MESONET
SOUTH MOUNTAIN - 6001 FT
0715 PM NON-TSTM WND GST CRANMER 40.61N 111.48W
04/27/2010 M70 MPH SUMMIT UT MESONET
DEER VLY - MOUNT BALDY - 9347 FT
0925 PM NON-TSTM WND GST DUGWAY 40.09N 113.11W
04/27/2010 M59 MPH TOOELE UT MESONET
JULIET ROAD - 4324 FT
0342 PM NON-TSTM WND GST VERNON 40.10N 112.42W
04/27/2010 M58 MPH TOOELE UT MESONET
VERNON - 5639 FT
0515 AM NON-TSTM WND GST WENDOVER 40.75N 114.02W
04/28/2010 M66 MPH TOOELE UT MESONET
WENDOVER PEAK - 5087 FT
1145 PM NON-TSTM WND GST SALINE 41.26N 112.44W
04/27/2010 M64 MPH BOX ELDER UT MESONET
PROMONTORY POINT - 6926 FT
0120 AM NON-TSTM WND GST SALT LAKE CITY 40.67N 111.80W
04/28/2010 M61 MPH SALT LAKE UT MESONET
OLYMPUS HILLS - MSI - 4960 FT
0615 PM NON-TSTM WND GST PARK CITY 40.63N 111.53W
04/27/2010 M66 MPH SUMMIT UT MESONET
PARK CITY - BONANZA TOP - 9200 FT
0525 AM NON-TSTM WND GST WENDOVER 40.75N 113.99W
04/28/2010 M62 MPH TOOELE UT MESONET
WENDOVER PORT OF ENTRY - 4227 FT
1215 AM NON-TSTM WND GST PARK CITY 40.61N 111.53W
04/28/2010 M95 MPH SUMMIT UT MESONET
DEER VLY - EMPIRE PK - 9570 FT
0430 PM NON-TSTM WND GST VERNON 40.13N 112.38W
04/27/2010 M82 MPH TOOELE UT MESONET
VERNON HILL - 5761 FT
0348 PM NON-TSTM WND GST MAGNA 40.73N 112.21W
04/27/2010 M66 MPH SALT LAKE UT MESONET
GREAT SALT LAKE MARINA - 4206 FT
0830 PM NON-TSTM WND GST CALLAO 39.90N 113.34W
04/27/2010 M60 MPH JUAB UT MESONET
FISH SPRINGS - 4282 FT
1130 PM NON-TSTM WND GST EAST MILLCREEK 40.73N 111.77W
04/27/2010 M71 MPH SALT LAKE UT MESONET
PARLEYS CANYON AT QUARRY - 5100 FT
0655 PM NON-TSTM WND GST UINTAH 41.15N 111.95W
04/27/2010 M59 MPH WEBER UT MESONET
SOUTH OGDEN - 4780 FT
0650 PM NON-TSTM WND GST DUGWAY 40.11N 112.81W
04/27/2010 M61 MPH TOOELE UT MESONET
DURAND ROAD - 4538 FT
1055 PM NON-TSTM WND GST ARAGONITE 40.76N 113.01W
04/27/2010 M77 MPH TOOELE UT MESONET
I-80 AT GRASSEY - 4650 FT
1025 PM NON-TSTM WND GST LAKE POINT 40.69N 112.27W
04/27/2010 M63 MPH TOOELE UT MESONET
LAKE POINT I-80 - 4301 FT
1114 PM NON-TSTM WND GST SUNCREST 40.62N 111.99W
04/27/2010 M59 MPH SALT LAKE UT MESONET
SALT LAKE MUNI 2 AIRPORT - 4603 FT
1040 PM NON-TSTM WND GST WEST VALLEY CITY 40.63N 112.06W
04/27/2010 M65 MPH SALT LAKE UT MESONET
BACCUS HIGHWAY - 5172 FT
0750 PM NON-TSTM WND GST UINTAH 41.14N 111.89W
04/27/2010 M60 MPH WEBER UT MESONET
WEBER CANYON POWER PLANT - 5801 FT
0100 AM NON-TSTM WND GST PARK CITY 40.65N 111.52W
04/28/2010 M60 MPH SUMMIT UT MESONET
PARK CITY - EAGLE - 8050 FT
0520 PM NON-TSTM WND GST COVE FT 38.64N 112.61W
04/27/2010 M62 MPH MILLARD UT MESONET
DOG VALLEY - 6180 FT
1200 AM NON-TSTM WND GST BRIGHTON 40.66N 111.64W
04/28/2010 M65 MPH SALT LAKE UT MESONET
TOMS HILL - 9003 FT
0442 AM NON-TSTM WND GST ROSETTE 41.61N 113.59W
04/28/2010 M72 MPH BOX ELDER UT MESONET
ROSEBUD - 4987 FT
0245 AM NON-TSTM WND GST LAKE POINT 41.06N 112.89W
04/28/2010 M59 MPH BOX ELDER UT MESONET
LAKESIDE MOUNTAIN - 5039 FT
&&Winter Storm, Wasatch Mountains South of I-80
- When
- April 28, 7:00 AM MST to April 30, 11:59 PM MST
- Where
- Wasatch Mountains South of I-80 forecast zone
- Reported by
- Department of Highways
Over a five day period, both Alta Ski Area and Snowbasin Resort received a storm total of 66 inches of snow.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Storm and High Wind in Arizona, April 28 to 29, 2010$100,000 · 70 kt wind · 18 events
- High Wind and Winter Weather in California, April 28 to 29, 2010$200,000 · 55 kt wind · 2 events
- Frost and Freeze in Kentucky, April 28, 201031 events
- High Wind in North Dakota, April 28, 2010$30,000 · 55 kt wind · 1 event
- Winter Storm in Montana, April 28 to 30, 201014 events
- Winter Storm and Winter Weather in Colorado, April 28 to 30, 201013 events
- High Wind in New Mexico, April 28 to 29, 201051 kt wind · 6 events
- Dust Storm and High Wind in Arizona, April 28 to 29, 201056 kt wind · 5 events
- High Wind and Strong Wind in Arizona, April 28, 2010$10,000 · 63 kt wind · 4 events
- Winter Weather in Utah, April 28 to 30, 20103 events
- Heavy Snow in Montana, April 28 to 30, 20103 events
- Frost and Freeze in Connecticut, April 28, 20102 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 227503.